MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-05
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the surgeon noticed the glenosphere screw was loose with the end disengaged during a left shoulder scope necessitating a revision.During the revision, the baseplate and stem were found to be well fixed.The liner tray and glenosphere were replaced.Cultures came back negative for infection.The patient was revised to exactech devices.The event was not associated with the breakage of a device.The event did not cause a surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-rays were unable to be obtained.No device return for analysis anticipated due to the hospital kept the device.Device images were provided.
 
Additional Manufacturer Narrative
D10: concomitants: 82085014 320-01-38 38 glenosphere; 80962004 320-10-00 +0 adapter tray ; 320-20-00 fixed angle torque screw; 38 +0 liner.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, g.The revision reported was likely the result of glenosphere locking screw fracture and prosthesis wear of the humeral liner.The cause of the fracture cannot be determined but may be related to improper initial seating of the glenosphere, soft tissue/bone interposition, and/or an unreported traumatic event.The observed wear on the liner appears consistent with a combination of impingement between the liner and native glenoid bone and abnormal articulation with the glenosphere and/or locking screw following the screw fracture.However, the series of events cannot be confirmed and potential contributions of user or patient-related considerations could not be assessed as the devices were not returned for evaluation and no radiographs or relevant clinical information was provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville 32653
3525541928
MDR Report Key19742843
Report Number1038671-2024-02392
Device Sequence Number17047935
Product Code KWT
UDI-Device Identifier10885862086495
UDI-Public10885862086495
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale